# SDR DXTA2013080605469

- Difficulty date: August 5, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 12,945 hours, 8,100 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: SG005
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  GEAR HANDLE PLACED IN UP POSITION. NOSE GEAR DID NOT RETRACT. ALL THREE LANDING LIGHTS WERE OUT AND UNLOCK LIGHT WAS ILLUMINATED. COULD HEAR THAT IT WAS NOSE GEAR THAT WAS DOWN.  RAN GEAR RETRACT CHECKLIST AND RECEIVED THREE GREEN GEAR DOWN LIGHTS.  JACKED ACFT, CYCLED GEAR 10 TIMES, NO DEFECTS NOTED. VERIFIED NLG STRUT EXTENSION UPON EXTENSION. NO DEFECTS NOTED. VERIFIED NLG STEERING UNIT CENTERING FUNCTION FROM BOTH DIRECTIONS. RANG OUT NLG UPLOCK SWITCH. FOUND TO BE RESISTIVE. REPLACED NLG UPLOCK SWITCH WITH NEW SWITCH. RIGGED SWITCH.  OPS CHECKS SATISFACTORY.  DOWNLOADED ACFT.  COMPLETED IAW MM CHAP 32-30-05.
